Rampril Dizziness

Hello,

I had at ischemic stroke three years ago at the age of 50 which temporarily paralysed my left side. I am very fortunate to have made an almost complete physical recovery although since the stroke I have suffered from medium to light dizziness. I put this down to the after effects of the stroke and on the whole it has been improving. I am on rampill, lipitor and clopydogrel but my BP has still been high. About 2 months ago my doctor doubled my rampil dose to 5mg and since then my dizziness has got a lot worse and i have started to have headaches and nausea. I read that this is a side effect of rampil and will reduce as your body gets used to the dose but I can’t help thinking that it may the rampil that is persisting my dizziness. I have a GP appointment next week and I am going to ask if there are any alternatives or if I can take my rampil before I go to bed. I have read about a different type of BP medication type called ARB’s, one is called Losartin. I was wondering if anyone else was having a similar journey to me and had any success in reducing dizziness by switching BP medication. I have tried several anti-dizziness meds over the last few years like Stemetil but it made me feel worse! Thanks in advance.

@danellis06460 hi welcome to our forum sorry your having bother with medication it’s trial and error I’ve found.

It’s great you’ve improved a great deal too.

Hope someone can help you on our forum I cannot advise as I’m all settled at the minute.

Keep going and best regards Loraine

1 Like

Hi and welcome to this forum. I’m not sure this is particularly helpful but here goes. I suffered a hemorrhagic stroke in 2017, caused by high blood pressure that I didn’t know I had !!. Whilst in hospital I was prescribed Ramipril and although I didn’t experience dizziness, I developed the most annoying dry cough, which drove me mad. They then changed my prescription and put me on to Losartan, which I’ve been on ever since. Luckily it cured the annoying cough and seems to suit me well.

Unfortunately it seems to be trial and error where medication is concerned. Hopefully you’ll find what suits you soon. Good luck with your recovery.

Regards Sue

1 Like

@danellis06460 welcome to our little group. As others have said it’s definitely trial and error with medication, what works great for some causes issues for others.

It’s good you’ve got a GP appointment to discuss your options, there’ll be another that suits you better.

Best wishes

1 Like

I changed to losarten due to dizzyness and I feel it has helped a bit but sometimes I feel like I’m on a boat on the sea going side to side ! I take mine at bedtime as advised by the Dr.

1 Like

Thanks, for all the responses, thats encouraging and really appreciated. I will also ask if i can take at nighttime.